# SDR SWIA2020021848659

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH AFT SIDE OF FS280.00  AT RBL 9.00 GUSSET HAS CORROSION. (MARKED)    (C-CHECK) RO 2/14/2020   REMOVED CORROSION ON GUSSET REF CRJ700 SRM.  ORIGINAL THICKNESS IS .063" REF CRJ700 SRM. REMAINING THICKNESS AFTER BLENDING .062". MATERIAL LOSS .001". BLEND IS WITHIN LIMITS, REMOVED DAMAGE MUST NOT BE MORE THAN 10% REF CRJ700 SRM.
